MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿have to run controls 3-6 times to get it in range - have changed controls and strips multiple times and it is still doing that¿; ¿there are 3 total doing this.¿.
 
Additional Manufacturer Narrative
The customer reported they ¿have to run controls 3-6 times to get it in range¿ and ¿have changed controls and strips multiple times and it is still doing that¿; ¿there are 3 total doing this.¿ medline received 1 proview blood glucose monitor, and the device was tested using control solution and test strips; readings were 70mg/dl and 220mg/dl, and these readings were within range.The complaint was not confirmed.No root cause was identified, and no further action was taken because objectionable trends were not seen for this issue; division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50868072
Report Number1417592-2026-48677
Device Sequence Number13067343
Product Code NBW
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown